CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
  location:  PublicationsjournalsCJM
Publications        
 
Volume 65 Number 2 (Apr 2013)

Looking for a printed back issue?
Page  
Contents
241 
  Lagrange's Theorem for Hopf Monoids in Species
Aguiar, Marcelo; Lauve, Aaron
266 
  Les applications conforme-harmoniques
Bérard, Vincent
299 
  On Multilinear Fourier Multipliers of Limited Smoothness
Grafakos, Loukas; Miyachi, Akihiko; Tomita, Naohito
331 
  Lushness, Numerical Index 1 and the Daugavet Property in Rearrangement Invariant Spaces
Kadets, Vladimir; Martín, Miguel; Merí, Javier; Werner, Dirk
349 
  Ergodic Properties of Randomly Coloured Point Sets
Müller, Peter; Richard, Christoph
403 
  On the Dihedral Main Conjectures of Iwasawa Theory for Hilbert Modular Eigenforms
Van Order, Jeanine
467 
  Quasimap Floer Cohomology for Varying Symplectic Quotients
Wilson, Glen; Woodward, Christopher T.

© Canadian Mathematical Society, 2018 : https://cms.math.ca/